# SDR ASOA20150831048R

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 33,833 hours, 26,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010030
- Condition: Shorted
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AN ELECTRICAL BURNING ODOR WAS REPORTED IN THE COCKPIT.  MAINTENANCE PERFORMED INSPECTION OF COCKPIT AREA AND FOUND CAPTAIN`S FLASHLIGHT TO BE CAUSE AND PLACED ON MEL.  MAINTENANCE R & R CAPTAIN`S FLASHLIGHT BATTERY WITH OPS CHECK GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
